Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Open Access

Volume 7 |Article ID 179381 | https://doi.org/10.1155/2009/179381

Xiangling Zhu, "Volterra composition operators from generalized weighted weighted Bergman spaces to µ-Bloch spaces", Journal of Function Spaces, vol. 7, Article ID 179381, 16 pages, 2009. https://doi.org/10.1155/2009/179381

Volterra composition operators from generalized weighted weighted Bergman spaces to µ-Bloch spaces

Received01 Apr 2008

Abstract

Let φ be a holomorphic self-map and g be a fixed holomorphic function on the unit ball B. The boundedness and compactness of the operator Tg,φf(z)=01f(φ(tz))g(tz)dtt from the generalized weighted Bergman space into the µ-Bloch space are studied in this paper.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views343
Downloads457
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.